# SDR DALA2021120707547

- Difficulty date: December 3, 2021
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 83,760 hours, 11,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3303 FOUND EVIDENCE OF LIGHTNING STRIKE TO SKIN PLATE LOCATION FRAME 35 STRINGER 55. CORRECTIVE ACTION: AFTER REMOVING PAINT PERFORMED DVI AND ONLY FOUND DAMAGED PROTECTIVE TREATMENT THEN PROTECTIVE TREATMENT APPLIED AND PAINT SURFACE FINISH APPLIED AS PER A330 SRM 51-21 AND SRM 51-75 LOC ON FR 35 STRINGER 55. (2039258)
